CSpace

Browse/Search Results:  1-10 of 14 Help

Selected(0)Clear Items/Page:    Sort:
Logarithmic stability of an inverse problem for Biot’s consolidation system in poro-elasticity 期刊论文
Journal of Physics Communications, 2019, 卷号: 3, 期号: 11
Authors:  Zhang,Wensheng;  Jiang,Zifan
Favorite  |  View/Download:8/0  |  Submit date:2020/03/10
Carleman estimate  inverse problem  Biot’s system  
REACHABILITY OF A SECOND-ORDER INTEGRO-DIFFERENTIAL EQUATION ON RIEMANNIAN MANIFOLD FOR A VISCOELASTICITY MODEL 期刊论文
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 页码: 16
Authors:  Zhou, Kang
Favorite  |  View/Download:8/0  |  Submit date:2019/04/02
Reachability  integro-differential equation  Carleman estimates  Riemannian wave  
Recent progress on controllability/observability for systems governed by partial differential equations 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2010, 卷号: 23, 期号: 3, 页码: 527-545
Authors:  Li, Hongheng;  Lue, Qi;  Zhang, Xu
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Controllability  hyperbolic equations  observability  parabolic equations  
LOCAL EXACT CONTROLLABILITY OF THE NAVIER-STOKES EQUATIONS WITH THE CONDITION ON THE PRESSURE ON PARTS OF THE BOUNDARY 期刊论文
SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 2010, 卷号: 48, 期号: 6, 页码: 3805-3837
Authors:  Kim, Tujin;  Cao, Daomin
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Navier-Stokes equations  controllability  Carleman inequality  boundary condition on the pressure  
On the local controllability of a class of multidimensional quasilinear parabolic equations 期刊论文
COMPTES RENDUS MATHEMATIQUE, 2009, 卷号: 347, 期号: 23-24, 页码: 1379-1384
Authors:  Liu, Xu;  Zhang, Xu
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Controllability and observability of a heat equation with hyperbolic memory kernel 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2009, 卷号: 247, 期号: 8, 页码: 2395-2439
Authors:  Fu, Xiaoyu;  Yong, Jiongmin;  Zhang, Xu
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Heat equation with memory  Controllability  Observability estimate  Carleman estimate  Highly concentrated approximate solution  
NULL CONTROLLABILITY FOR FORWARD AND BACKWARD STOCHASTIC PARABOLIC EQUATIONS 期刊论文
SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 2009, 卷号: 48, 期号: 4, 页码: 2191-2216
Authors:  Tang, Shanjian;  Zhang, Xu
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
null controllability  forward and backward linear stochastic parabolic equations  observability  global Carleman estimate  
A global Carleman inequality and exact controllability of parabolic equations with mixed boundary conditions 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2008, 卷号: 24, 期号: 2, 页码: 265-280
Authors:  Kim, Tujin;  Chang, Qian-shun;  Xu, Jing
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
parabolic equation  controllability  mixed boundary condition  carleman inequality  
On the optimality of the observability inequalities for parabolic and hyperbolic systems with potentials 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, 2008, 卷号: 25, 期号: 1, 页码: 1-41
Authors:  Duyckaerts, Thomas;  Zhang, Xu;  Zuazua, Enrique
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
optimality  Meshkov's construction  observability inequality  heat equation  wave equation  potential  Carlenman inequality  decay at infinity  
UNIQUE CONTINUATION FOR STOCHASTIC PARABOLIC EQUATIONS 期刊论文
DIFFERENTIAL AND INTEGRAL EQUATIONS, 2008, 卷号: 21, 期号: 1-2, 页码: 81-93
Authors:  Zhang, Xu
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30